MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD F&P EVAQUA 2; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD F&P EVAQUA 2; BREATHING CIRCUIT
Model Number RT380
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The subject mr290v vented autofeed humidification chamber provided with an rt380 adult dual heated evaqua2 breathing circuit has been requested to be returned to fisher & paykel healthcare new zealand for evaluation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in japan, via a fisher & paykel (f&p) healthcare field representative, that an mr290v vented autofeed humidification chamber provided with an rt380 adult dual heated evaqua2 breathing circuit was found leaking water during patient use.There was no patient harm reported.

Brand Name
F&P EVAQUA 2
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key24110628
Report Number9611451-2026-00211
Device Sequence Number5430287
Product Code BZE
UDI-Device Identifier09420012429728
UDI-Public(01)09420012429728(10)2103919605(11)250827(17)300827
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122432
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT380
Device Catalogue NumberRT380
Device Lot Number2103919605
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer05/10/2026
Initial Report FDA Received Date01/19/2026
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown